# SDR SWAA2023071159999

- Difficulty date: June 18, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED; INCLUDNG ACROSS PREVIOUS WELD REPAIR<[01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PARTS DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT;[02] RECEIVED NEW SCUFF PLATE P/N654A0004-97 LOT#1493433-1.LOCATED AND DRILLED IAW SRM 51-40-05;[03] THIS PART WILL BE INSTALLED ON TASK CARD TTG8Q00LQ2LY;[04] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
